# SDR ASAA2016011714820

- Difficulty date: January 17, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 7,377 hours, 2,417 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 21453E
- Condition: Failed
- Location: Window Heat
- Part time: 7,368 hours, 2,411 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, L1 WINDOW OVERHEAT LIGHT AND MASTER CAUTION LIGHT ILLUMINATED. ACFT GROUNDED.  ACCOMPLISHED FIM 30-41, TASK 801.  CURRENT BITE PASSES.  DURING FAULT HISTORY ALL LED'S ILLUMINATE ON WINDOW HEAT CONTROLLER. R & R WINDOW HEAT CONTROL UNIT L-1 POSITION. OPS CK GOOD REF AMM 30-41-11 & IPC 30-41-11-02.
